# SDR N6WA2015030403

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 25,207 hours, 16,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT LAVATORY WARNING MSG NO INDICATION OF ACTUAL FIRE.  COMPLIED WITH LAVATORY FIRE SYS TEST IAW 26-16-00.  OPERATIONS CHECKED NORMAL, NO DEFECTS NOTED.  OK FOR SERVICE AT THIS TIME.
